# SDR ASOA201902045032

- Difficulty date: February 4, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 37,588 hours, 34,614 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: MS141039
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON FAILED BACKLASH ON SYSTEM NR 2 AT 0.113 AND SYSTEM NR 3 AT 0.105, MAX IS 0.085. REPAIRED IAW REO 601R-57-61-004 REV E DATED 2014-12-08 AND ECTC REO 601R-57-61-004.
